# SDR CA970904029

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206A
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23057344
- Condition: Faulty
- Location: Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE SHUTS OFF WHEN THROTTLE IS RETARDED TO 25 DEGREES ON FCU QUADRANT. WHEN THROTTLE IS RIGGED TO IDLE AT 30 DEGREES, IT WILL GO BELOW 30 DEGREES IF THROTTLE IS ROLLED OFF ABRUPTLY.
